# SDR DALA1147959868

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 74,299 hours, 69,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 6D EMERGENCY ESCAPE PATH LIGHT BROKEN.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
